As an Amazon Associate I earn from qualifying purchases.


Our expert team of health professionals is always at your disposal for any questions you may have! Compare to the active ingredient of Bayer Aspirin. They also offer temporary relief from headache, toothache, muscle pain, arthritis and period cramps while they can also provide great anti-inflammatory care for an array of conditions.
Ideal for the whole family to use. Nsaid - nonsteroidal anti-inflammatory drug. Dose: take 1-2 tablets every 4 hours while symptoms last. 1, 000 tablets per bottle, 000 aspirin tablets per bottle to last a long, long time: with no less than 1, you may rest assured that you will not run out of aspirin pills anytime soon. Extremely versatile & effective for fever, pains & aches: our aspirins for adults and kids aged 12+, work wonders on reducing fever and fighting the symptoms of common cold.


Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart. Safe pain relief plus lifesaving benefits. Amazon basic care aspirin 325 mg coated Tablets contain a nonsteroidal anti-inflammatory drug NSAID that temporarily relieves headaches and everyday aches & pains.
Headache, arthritis and muscle pain can cause annoying discomfort any time of day. Aspirin is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs. Caffeine & dye free: this product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer. Compare to Bayer Aspirin active ingredient.


Active ingredient: the active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets; compare to Bayer Genuine Aspirin active ingredient. Headache, arthritis and muscle pain can cause annoying discomfort any time of day; GoodSense Aspirin Tablets 325 mg contain a nonsteroidal anti-inflammatory drug NSAID that temporarily relieves headaches and everyday aches and pains.


1. HealthA2Z
#ad
HealthA2Z Aspirin 325mg, 300 Count, Uncoated,Compare to Bayer® Active Ingredients
#adHealthA2Z #ad - Talk to your doctor or other healthcare provider before using Aspirin 325 mg Tablets for your heart. Made in usa / compare to Bayer active ingredient.More information #ad
It may also be used to reduce pain and swelling in conditions such as arthritis. It is used to reduce fever and relieve mild to moderate pain from conditions such as muscle aches, toothaches, common cold, and headaches.Brand | HealthA2Z #ad |
Manufacturer | Allegiant Health #ad |
Height | 4 Inches |
Length | 2.25 Inches |
Width | 2.25 Inches |
Model | CSAVBLK;ASD;LF |
More information #ad
2. PHARBEST
#ad
Aspirin 325 mg | Regular Strength | 1000 Count Uncoated Tablets
#adPHARBEST #ad - Regular strength Aspirin - 325 mg. Compare to Genuine Bayer Aspirin active ingridient. 1000 count Uncoated Tablets. Made in the USA. Pain relever; Fever Reducer.More information #ad
Brand | PHARBEST #ad |
Manufacturer | PHARBEST #ad |
Part Number | P18K435 |
More information #ad
3. GeriCare
#ad
Pain Reliever And Fever Reducer Uncoated Aspirins For Adults & Kids 12+ NSAID Great For Headache, Menstrual & Muscle Pain Bottle of 1,000, Toothache, Arthritis, GeriCare Aspirin Tablets 325mg
#adGeriCare #ad - Just the recommended, regular-strength dose any adult or teenager can fully benefit from. With gericare’s seal of excellence: with 30 years of experience in creating the highest quality supplements and medical supplies that can make a true difference in your life, you have every good reason to trust GeriCare for your wellbeing.Our expert team of health professionals is always at your disposal for any questions you may have! Compare to the active ingredient of Bayer Aspirin. They also offer temporary relief from headache, toothache, muscle pain, arthritis and period cramps while they can also provide great anti-inflammatory care for an array of conditions.
More information #ad
Regular strength 325mg aspirin nsaid: the gericare aspirins offer 325mg of pure aspirin per tablet which is the optimal amount for everyday aches and pains. Plus, non-coated aspirins are faster and easier absorbed than the coated ones for that immediate pain relief you long for. Ideal for the whole family to use. Nsaid - nonsteroidal anti-inflammatory drug. Dose: take 1-2 tablets every 4 hours while symptoms last. 1, 000 tablets per bottle, 000 aspirin tablets per bottle to last a long, long time: with no less than 1, you may rest assured that you will not run out of aspirin pills anytime soon. Extremely versatile & effective for fever, pains & aches: our aspirins for adults and kids aged 12+, work wonders on reducing fever and fighting the symptoms of common cold.
Brand | GeriCare #ad |
Manufacturer | Geri-Care Pharmaceuticals #ad |
Height | 2 Inches |
Length | 4 Inches |
Weight | 0.31 Pounds |
Width | 2 Inches |
Part Number | 901-10 |
Model | 901-10 |
More information #ad
4. Geri-Care
#ad
Geri-Care Bottled Aspirin Bottle, 100 Count
#adGeri-Care #ad - Model number: 901-01. Country of Origin: United States. Safety warning: this product is labelled to united states Standards And May Differ From Similar Products Sold Elsewhere In Its Ingredients, Labeling And Allergen Warnings. Item package dimension: 2. 59cm l x 3. 4cm w x 8. 41cm H.More information #ad
Brand | Geri-Care #ad |
Manufacturer | Geri-Care #ad |
Height | 1.6 Inches |
Length | 3.6 Inches |
Weight | 0.1 Pounds |
Width | 1.6 Inches |
Part Number | 901-01 |
Model | 901-01 |
More information #ad
5. Amazon Basic Care
#ad
500 Count, White, 325 mg Coated Tablets, Amazon Basic Care Aspirin Pain Reliever and Fever Reducer NSAID
#adAmazon Basic Care #ad - This product is gluten free, as well as caffeine and dye free. Active ingredient: the active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets.Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart. Safe pain relief plus lifesaving benefits. Amazon basic care aspirin 325 mg coated Tablets contain a nonsteroidal anti-inflammatory drug NSAID that temporarily relieves headaches and everyday aches & pains.
More information #ad
Use for adults and children 12 years and over. Headache, arthritis and muscle pain can cause annoying discomfort any time of day. Aspirin is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs. Caffeine & dye free: this product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer. Compare to Bayer Aspirin active ingredient.
Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 4.61 Inches |
Length | 2.5 Inches |
Weight | 0.55 Pounds |
Width | 2.5 Inches |
Part Number | 41690 |
Model | S0051AN |
More information #ad
6. Bayer
#ad
Bayer Aspirin Pain Reliever 325mg, 500 Tablets
#adBayer #ad - Plus the lifesaving benefits of aspirin. Aspirin pain rELIVER/fever Reducer. Ingredients: active ingredients: aspirin Inactive Ingredients: Carnauba Wax, Corn Starch, Hypromellose, Powdered Cellulose, Triacetin. Fast, safe pain relief.More information #ad
Brand | Bayer #ad |
Manufacturer | Bayer #ad |
Height | 5 Inches |
Length | 2.5 Inches |
Weight | 0.5 Pounds |
Width | 2.5 Inches |
Part Number | zeusd1-BJWH-24076864 |
Model | zeusd1-BJWH-24076864 |
More information #ad
7. Good Sense
#ad
325 mg Coated Tablets, Toothache, Menstrual Pain, Minor Pain of Arthritis, GoodSense Aspirin Pain Reliever & Fever Reducer NSAID, Temporarily Relieves Headache, Muscle Pain, Pain and Fever of Colds
#adGood Sense #ad - Aspirin is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs; use for adults and children 12 years and over. Caffeine free and dye free: This product is gluten free, as well as caffeine free and dye free.Active ingredient: the active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets; compare to Bayer Genuine Aspirin active ingredient. Headache, arthritis and muscle pain can cause annoying discomfort any time of day; GoodSense Aspirin Tablets 325 mg contain a nonsteroidal anti-inflammatory drug NSAID that temporarily relieves headaches and everyday aches and pains.
More information #ad
Benefits: safe pain relief plus lifesaving benefits; talk to your doctor or other healthcare provider before using GoodSense Aspirin Tablets 325 mg, regular strength coated tablets for your heart.Brand | Good Sense #ad |
Manufacturer | Good Sense #ad |
Height | 5.16 Inches |
Length | 1.79 Inches |
Weight | 0.52 Pounds |
Width | 3 Inches |
Part Number | TRTAZI11A |
Model | TRTAZI11A |
More information #ad
8. Bayer
#ad
Genuine Bayer Aspirin, 300ct, 325mg Coated Tablets
#adBayer #ad - Genuine bayer Aspirin Is sodium-free and caffeine-free. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Each tablet is coated to make it easier to swallow.More information #ad
Helps to relieve pain due to headache, minor pain of arthritis, menstrual pain, muscle pain, toothaches, pain due to colds and reduces fever. Store at room temperature. Helps prevent another heart attack or clot-related ischemic stroke when taken as directed by your doctor. Bayer aspirin is the Recommended Aspirin brand.Brand | Bayer #ad |
Manufacturer | Bayer Healthcare LLC #ad |
More information #ad
9. Bayer
#ad
24-Count Pack of 2, Genuine Bayer Aspirin 325mg Tablets
#adBayer #ad - Helps to relieve pain associated with headache, menstrual pain, minor pain of arthritis, muscle pain, pain and fever of colds & toothache. Pain reliever/fever reducer. It provides fast, effective pain relief. Genuine bayer aspirin is the original, safe, most trusted name in aspirin.More information #ad
Brand | Bayer #ad |
Manufacturer | Bayer #ad |
Height | 1.72 Inches |
Length | 2.81 Inches |
Weight | 0.07 Pounds |
Width | 1.72 Inches |
Part Number | 678074 |
Model | 678074 |
More information #ad